# SDR DL764041102

- Difficulty date: December 14, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 9,070 hours, 3,263 cycles
- Engine: Ge CF680C2*
- Engine time: 9,070 hours, 3,263 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B8F
- Part serial: 706431
- Condition: Failed
- Location: Nr 1
- Part time: 9,070 hours, 3,263 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FAILED 5TH STAGE VANE INSP PER 48-78306-12, OVER 70 PERCENT LOOSE.  REPLACED ENGINE.
